# SDR SWAA2012120310177

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,606 hours, 12,951 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC 1" CRACK INDICATION ON RIGHT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STABILIZER STATION 129.50.  REPAIRED PER SRM 55-10-01-2R-11.
